# SDR IPXA2020072748188

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 27,490 hours, 19,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545791
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG, MAIN CARGO COMPARTMENT FLOOR PANEL 232XVF WAS DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-53209692-K.
